Ver todas las categorías

Sudafed 12 Hour Sinus Pressure + Pain Relief Sinus Decongestant, 16 CT

5.0
(262)

Cómo conseguirlo

RecogerNo disponible
EnvíoNo disponible
Checking store inventory

Información

Sudafed 12 Hour Sinus Pressure + Pain Relief Sinus Decongestant, 16 CT
16 u., 0.06 lb. N.° de artículo 838734

Elegible para HSA/FSA

  • Sudafed Sinus 12 Hour Pressure + Pain Non-Drowsy Extended-Release Caplets
  • These decongestant caplets help relieve sinus pain, pressure and nasal congestion
  • Each tablet contains 220 mg of naproxen sodium, an effective pain reliever & fever reducer
  • Formulated with 120 mg of pseudoephedrine HCl for long-lasting sinus and nasal congestion relief
  • Helps relieve other cold, sinus & flu symptoms such as headache, fever & minor body aches & pains
  • The powerful non-drowsy formula provides 12 hours of strong, effective multi-symptom relief
  • This decongestant & pain relief medicine can be used by adults & children 12 years & older
  • Powerful congestion relief from the #1 pharmacist recommended brand among oral OTC decongestants

Sudafed Sinus 12 Hour Pressure + Pain Non-Drowsy Caplets provide powerful sinus pressure, congestion and headache relief. From the #1 pharmacist recommended brand among oral OTC decongestants, each extended-release caplet contains 220 mg of naproxen sodium, an NSAID pain reliever and fever reducer, and 120 mg of pseudoephedrine HCl, a nasal decongestant for effective congestion relief. These non-drowsy tablets also help relieve other cold, sinus and flu symptoms, such as headache, fever, sinus pressure, congestion and minor body aches and pains. This decongestant & pain relief medicine can be used by adults and children ages 12 years and older for 12-hour relief from sinus congestion, pressure and headache.

Specifications
ProblemaResfrío y gripe
FormularioTabletas, pastillas y cápsulas
Etapa de vidaAdulto
Tipo de productoTratamientos nasales y sinusales
Cantidad1-60 u.
SymptopmMúltiples síntomas

Ingredientes

Active Ingredients (in each caplet):
Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* (Pain reliever/fever reducer)
Pseudoephedrine HCl 120 mg, extended-release (Nasal decongestant)

*medicamento antiinflamatorio no esteroideo

Inactive Ingredients: Colloidal silicon dioxide, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, talc, titanium dioxide *nonsteroidal anti-inflammatory drug

Indicaciones

  • No tome más de lo indicado
  • The smallest effective dose should be used
  • Swallow whole; do not crush or chew
  • Drink a full glass of water with each dose
Adultos y niños mayores de 12 años:
  • 1 caplet every 12 hours
  • Do not take more than 2 caplets in 24 hours
Niños menores de 12 años: no usar

Otra información:
  • Each caplet contains: sodium 21 mg
  • Almacene a 20-25 °C (68-77 °F)
  • Store in a dry place

¿Tiene alguna pregunta o comentario? Llame al 1-888-217-2117 (gratis) o 215-273-8755 (cobro revertido)

Advertencia(s)

Alerta de alergia: el naxopreno sódico puede causar una reacción alérgica grave, especialmente en personas alérgicas a la aspirina. Los síntomas pueden incluir:
  • Urticaria
  • Facial swelling
  • Asthma (wheezing)
  • Shock
  • Enrojecimiento de la piel
  • Erupción
  • Ampollas
En caso de reacción alérgica, deje de utilizar el producto y acuda al médico de inmediato.
Aviso sobre hemorragia estomacal: este producto contiene un AINE que puede provocar hemorragia estomacal grave. Las probabilidades son mayores si:
  • Are age 60 or older
  • Have had stomach ulcers or bleeding problems
  • Take a blood thinning (anticoagulant) or steroid drug
  • Take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
  • Have 3 or more alcoholic drinks every day while using this product
  • Take more or for a longer time than directed
Heart attack and stroke warning: NSAIDS, except aspirin, increase the risk of heart attack, heart failure, and stroke. Estos problemas pueden ser fatales. El riesgo es mayor si usa una cantidad mayor a la indicada o por más tiempo del indicado.
No usar
  • If you have ever had an allergic reaction to any other pain reliever/fever reducer
  • Right before or after heart surgery
  • If you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. Si no sabe si su medicamento recetado contiene un IMAO, consulte a un médico o farmacéutico antes de tomar este producto.
  • En niños menores de 12 años
Consulte a un médico antes de usar si
  • The stomach bleeding warning applies to you
  • You have a history of stomach problems, such as heartburn
  • You have high blood pressure, heart disease, liver cirrhosis, kidney disease, asthma, thyroid disease, diabetes, have trouble urinating due to an enlarged prostate gland, or had a stroke
  • You are taking a diuretic
  • You have problems or serious side effects from taking pain relievers or fever reducers
Consulte a un médico o farmacéutico antes de usar si está
  • Under a doctor's care for any serious condition
  • Taking any other drug
Al utilizar este producto,
  • Take with food or milk if stomach upset occurs
Deje de usarlo y consulte a su médico si
  • Presenta alguno de estos indicios de hemorragia estomacal:
  • Feel faint
  • Vomit blood
  • Have bloody or black stools
  • Have stomach pain that does not get better
  • You have symptoms of heart problems or stroke:
  • Dolor en el pecho
  • Problemas para respirar
  • Weakness in one part or side of body
  • Slurred speech
  • Leg swelling
  • Redness or swelling is present in the painful area
  • Any new symptoms appear
  • La fiebre empeora o dura más de 3 días
  • You have difficulty swallowing or the caplet feels stuck in your throat
  • You get nervous, dizzy, or sleepless
  • Nasal congestion lasts more than 7 days
Si está embarazada o en período de lactancia, consulte a un profesional médico antes de usar este producto. Es particularmente importante no usar naxopreno sódico durante los últimos 3 meses de embarazo a menos que se lo indique expresamente un médico porque puede causar problemas al bebé en gestación o complicaciones durante el parto.
Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su médico o comuníquese de inmediato con un Centro de Control de Intoxicaciones. (1-800-222-1222)
From Sudafed
See all Sudafed products
Productos relacionados
CVS Health
21
HSA/FSA EligibleCompare to the active ingredients in Children's Mucinex® Multi-Symptom Cold. Help your child feel well again with Children's Mucus Relief Multi-Symptom Cold, Mixed Berry Flavor. This cold medicine helps relieve stuffy nose, chest congestion, controls cough and breaks up ...
CVS Health
12
Can ease cold and flu symptoms including fever, headaches, coughing, and congestion Active pain reliever and fever reducer: acetaminophen Contains pain reliever, nasal decongestant, cough suppressant, and cough expectorant Alcohol-free Antihistamine free Non-drowsy HSA/FSA eligible When your worst cold and ...
Mucinex
13
HSA/FSA Eligible Fast Acting Maximum Strength Formula Multi-symptom Relief in 1 Dose Controls Cough Relieves Nasal & Chest Congestion Thins & Loosens Mucus Age verification required for purchase * State restrictions apply for shipping. Below are the states that are ...
*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su médico si tiene alguna pregunta médica o de salud.

Sudafed 12 Hour Sinus Pressure + Pain Relief Sinus Decongestant, 16 CT

5.0
(262)
Solo en tiendas